MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP BR; BR (CA 27.29) IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP BR; BR (CA 27.29) IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer provided results for heterophilic ab testing: (b)(6).Siemens healthcare diagnostics is investigating.Mdr 1219913-2019-00046 (for test results on (b)(6) 2019) was filed for the same event.
 
Event or Problem Description
A falsely high patient sample result of >450 u/ml was obtained on (b)(6) 2019 using advia centaur xp br ((b)(4)) assay with reagent lot 047234 and calibrator lot cg40.The customer repeated testing of the sample with x10 and x20 automatic onboard dilutions and obtained over-dilution errors and repeated with a manual dilution, at 1:5 which resulted at 34.5 u/ml.Repeat testing was performed on (b)(6) 2019 resulting in an additional high neat result and over-dilution error.The sample was later run on the same day on a different advia centaur and resulted at 7.24 u/ml without over-dilution errors.False high results were not reported to the physician.There was no report of adverse health consequences due to the high patient result.
 
Additional Manufacturer Narrative
The following mdrs were filed on march 28, 2019 reporting falsely high results with the br (ca 27.29) assay on the advia centaur xp; mdr 1219913-2019-00046 (for test results on 2/28/2019) (for test results on 3/4/2019).April 4, 2019 - additional information.Customer service engineer (cse) inspected instruments and no issues were identified.The customer performed a post-service precision study using qc on both instruments and results were acceptable per customer response (no results provided).Siemens investigation is complete.Based on the information provided, siemens is unable to rule out a sample specific issue.No product problem has been identified.The customer is operational.Mdr 1219913-2019-00046 supplemental report 1 (for test results on 2/28/2019) was filed for the same event.

Brand Name
ADVIA CENTAUR XP BR
Common Device Name
BR (CA 27.29) IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key8462176
Report Number1219913-2019-00049
Device Sequence Number19577670
Product Code MOI
UDI-Device Identifier00630414196657
UDI-Public00630414196657
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Model NumberN/A
Device Catalogue Number10333349
Device Lot Number047234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1